# SDR 9716316730

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Condition: Oil Leak
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, E, D

## Discrepancy

DURING TAKEOFF ROLL WHILE SETTING TAKEOFF EPR, THE NR 2 ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED.  THE FLIGHT ENGINEER'S NR 2 OIL PRESSURE GAUGE INDICATED ZERO AND QUANTITY WAS ZERO.  THE ENGINE WAS SHUT DOWN IMMEDIATELY AND THE TAKEOFF WAS ABORTED JUST BELOW 80 KNOTS.  MAINTENANCE INSPECTED THE ENGINE AND FOUND OIL LEAKING FROM THE GEARBOX AREA.  THE AIRCRAFT WAS FERRIED ON 3 ENGINES TO MSP.
